# SDR EISA20010122

- Difficulty date: September 17, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N354PA
- Make and model: Boeing 727225
- Aircraft serial: 20624
- Aircraft time: 66,825 hours, 44,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 3701
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT L1 DOOR VERY DIM.  REMOVED AND REPLACED EXIT LIGHT IAW MM 33, OPS CHECKS NORMAL.
